# SDR 00FDEA00876

- Difficulty date: December 14, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 8,612 hours, 4,211 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

00-357  ON TO ROLL NR 1 ENGINE THRUST REVERSER PRESSURIZED. ECAM ALERT CAME ON.  AC RELEASE FOR MEL 78-1.
